Explicit formulas for GJMS-operators and Q-curvatures
2013 (English)In: Geometric and Functional Analysis, ISSN 1016-443X, E-ISSN 1420-8970, Vol. 23, no 4, 1278-1370 p.Article in journal (Other academic) Published
We describe GJMS-operators as linear combinations of compositions of natural second-order differential operators. These are defined in terms of Poincar,-Einstein metrics and renormalized volume coefficients. As special cases, we derive explicit formulas forconformally covariant third and fourth powers of the Laplacian. Moreover, we prove relatedformulas for all Branson's Q-curvatures. The results settle and refine conjectural statements in earlier works. The proofs rest on the theory of residue families introduced in Juhl (Progress in Mathematics, vol. 275. Birkhauser Verlag, Basel, 2009).
Place, publisher, year, edition, pages
2013. Vol. 23, no 4, 1278-1370 p.
Conformal Geometry, Laplacian, Q-curvature
Research subject Mathematics
IdentifiersURN: urn:nbn:se:uu:diva-160685DOI: 10.1007/s00039-013-0232-9ISI: 000321867400006OAI: oai:DiVA.org:uu-160685DiVA: diva2:452406